# SDR 2000UALA00439

- Difficulty date: July 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Aircraft time: 64,655 hours, 36,876 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Loose
- Location: Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FUEL LEAK AND FLIGHT RETURNED TO ORD.  REQUESTED FIRE EQUIPMENT.  TOWED TO GATE.  *S/D*  FUEL ACCESS PANEL 7216 WITH MISSING AND UNDERTORQUED FASTENERS.  REPLACED AND RETORQUED ALL FASTENERS.
